# SDR AALA202012239007

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 1,716 hours, 648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Position
- Location: L1 Dr Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR GUST LOCK INOPERATIVE.  PLACED SPRING OVER CAM AND LINK, IAW AMM 52-11-21-400-801.  OPERATIONS CHECK GOOD.
